logo

SCIENCE CHINA Information Sciences, Volume 63 , Issue 1 : 112205(2020) https://doi.org/10.1007/s11432-019-9934-5

Mean square stability for Markov jump Boolean networks

More info
  • ReceivedMar 7, 2019
  • AcceptedMay 30, 2019
  • PublishedDec 25, 2019

Abstract

In this paper, one of the stability definitions of Markov jump Boolean networks (MJBNs), called mean square stability (MSS), is investigated.Some necessary and sufficient conditions are presented to guarantee the MSS of such MJBNs. Moreover, one of the necessary and sufficient conditions for MSS is obtained in terms of linear programming, which implies that MSS is equivalent to global stability with probability 1 for MJBNs. Furthermore, the construction of Lyapunov function is given and also another theorem based on the Lyapunov function is derived to ensure the MSS of MJBNs. Finally, a numerical example is provided to illustrate the profits of our results.


References

[1] Kauffman S A. Metabolic stability and epigenesis in randomly constructed genetic nets. J Theor Biol, 1969, 22: 437-467 CrossRef Google Scholar

[2] Cheng D, Qi H, Li Z. Analysis and Control of Boolean Networks: a Semi-tensor Product Approach. London: Springer, 2010. Google Scholar

[3] Hochma G, Margaliot M, Fornasini E. Symbolic dynamics of Boolean control networks. Automatica, 2013, 49: 2525-2530 CrossRef Google Scholar

[4] Wang S, Feng J E, Yu Y. Further results on dynamic-algebraic Boolean control networks. Sci China Inf Sci, 2019, 62: 12208 CrossRef Google Scholar

[5] Li F F, Sun J T. Controllability of Boolean control networks with time delays in states. Automatica, 2011, 47: 603-607 CrossRef Google Scholar

[6] Zhong J, Lu J Q, Huang T W. Controllability and Synchronization Analysis of Identical-Hierarchy Mixed-Valued Logical Control Networks.. IEEE Trans Cybern, 2017, 47: 3482-3493 CrossRef PubMed Google Scholar

[7] Li H T, Wang Y Z. On reachability and controllability of switched Boolean control networks. Automatica, 2012, 48: 2917-2922 CrossRef Google Scholar

[8] Zhu Q X, Liu Y, Lu J Q. Observability of Boolean control networks. Sci China Inf Sci, 2018, 61: 092201 CrossRef Google Scholar

[9] Fornasini E, Valcher M E. Observability, Reconstructibility and State Observers of Boolean Control Networks. IEEE Trans Automat Contr, 2013, 58: 1390-1401 CrossRef Google Scholar

[10] Li R, Yang M, Chu T G. State feedback stabilization for probabilistic Boolean networks. Automatica, 2014, 50: 1272-1278 CrossRef Google Scholar

[11] Lu J Q, Li M L, Liu Y. Nonsingularity of Grain-like cascade FSRs via semi-tensor product. Sci China Inf Sci, 2018, 61: 010204 CrossRef Google Scholar

[12] Liu R J, Lu J Q, Liu Y. Delayed Feedback Control for Stabilization of Boolean Control Networks With State Delay.. IEEE Trans Neural Netw Learning Syst, 2017, : 1-6 CrossRef PubMed Google Scholar

[13] Li H, Wang Y, Xie L. Disturbance decoupling control design for switched Boolean control networks. Syst Control Lett, 2014, 72: 1-6 CrossRef Google Scholar

[14] Liu Y, Tong L Y, Lou J G. Sampled-Data Control for the Synchronization of Boolean Control Networks.. IEEE Trans Cybern, 2019, 49: 726-732 CrossRef PubMed Google Scholar

[15] Li F F. Pinning Control Design for the Stabilization of Boolean Networks. IEEE Trans Neural Netw Learning Syst, 2016, 27: 1585-1590 CrossRef Google Scholar

[16] Zhu S, Liu Y, Lou J, et al. Stabilization of logical Boolean networks: an event triggered control approach. Sci China Inf Sci, 2019. doi: 10.1007/s11432-019-9898-3. Google Scholar

[17] Yang M, Chu T G. Evaluation of attractors and basins of asynchronous random Boolean networks. Phys Rev E, 2012, 85: 056105 CrossRef PubMed ADS Google Scholar

[18] Shmulevich I, Dougherty E R, Kim S. Probabilistic Boolean Networks: a rule-based uncertainty model for gene regulatory networks.. Bioinformatics, 2002, 18: 261-274 CrossRef PubMed Google Scholar

[19] Shmulevich I, Dougherty E R, Zhang W. From Boolean to probabilistic Boolean networks as models of genetic regulatory networks. Proc IEEE, 2002, 90: 1778-1792 CrossRef Google Scholar

[20] Meng M, Liu L, Feng G. Stability and $l_1$ Gain Analysis of Boolean Networks With Markovian Jump Parameters. IEEE Trans Automat Contr, 2017, 62: 4222-4228 CrossRef Google Scholar

[21] Liu Y, Chen H W, Lu J Q. Controllability of probabilistic Boolean control networks based on transition probability matrices. Automatica, 2015, 52: 340-345 CrossRef Google Scholar

[22] Guo Y Q, Zhou R P, Wu Y H. Stability and Set Stability in Distribution of Probabilistic Boolean Networks. IEEE Trans Automat Contr, 2018, : 1-1 CrossRef Google Scholar

[23] Liu Y, Wang L Q, Lu J Q. Sampled-data stabilization of probabilistic Boolean control networks. Syst Control Lett, 2019, 124: 106-111 CrossRef Google Scholar

[24] Wu Y H, Shen T L. An algebraic expression of finite horizon optimal control algorithm for stochastic logical dynamical systems. Syst Control Lett, 2015, 82: 108-114 CrossRef Google Scholar

[25] Wu Y H, Shen T L. A Finite Convergence Criterion for the Discounted Optimal Control of Stochastic Logical Networks. IEEE Trans Automat Contr, 2018, 63: 262-268 CrossRef Google Scholar

[26] Possieri C, Teel A R. Asymptotic stability in probability for Stochastic Boolean Networks. Automatica, 2017, 83: 1-9 CrossRef Google Scholar

[27] Kim S, Li H, Dougherty E R. CAN MARKOV CHAIN MODELS MIMIC BIOLOGICAL REGULATION?. J Biol Syst, 2002, 10: 337-357 CrossRef Google Scholar

[28] Sun Y H, Feng G, Cao J D. Stochastic stability of Markovian switching genetic regulatory networks. Phys Lett A, 2009, 373: 1646-1652 CrossRef ADS Google Scholar

[29] Costa O, Fragoso M, Marques R. Discrete-time Markov Jump Linear Systems. London: Springer, 2005. Google Scholar

[30] Li H T, Wang Y Z. Lyapunov-Based Stability and Construction of Lyapunov Functions for Boolean Networks. SIAM J Control Optim, 2017, 55: 3437-3457 CrossRef Google Scholar

[31] Lian J, Liu J, Zhuang Y. Mean Stability of Positive Markov Jump Linear Systems With Homogeneous and Switching Transition Probabilities. IEEE Trans Circuits Syst II, 2015, 62: 801-805 CrossRef Google Scholar

[32] Kobayashi K, Hiraishi K. An integer programming approach to optimal control problems in context-sensitive probabilistic Boolean networks. Automatica, 2011, 47: 1260-1264 CrossRef Google Scholar

Copyright 2020  CHINA SCIENCE PUBLISHING & MEDIA LTD.  中国科技出版传媒股份有限公司  版权所有

京ICP备14028887号-23       京公网安备11010102003388号